# SDR SWAA2012121010454

- Difficulty date: November 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL BULKHEAD SUPPORT HAS CORROSION BS 947 LBL 9, WL 181.  REMOVED AND REPLACED SUPPORT PER SRM.
